# SDR ASOA20130720076

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 32,047 hours, 24,186 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 140197
- Part serial: 3710
- Condition: Faulty
- Location: Wheel Speed
- Part time: 26,274 hours, 16,725 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RT BRAKES NOT WORKING ON LANDING, ACFT PULLED TO THE LEFT AND TOWER SAW SMOKE FROM THE RT MLG DURING LANDING.  MX R & R NR 3 WHEEL SPEED TRANSDUCER AND HUB CAP ASSY.  HIGH SPEED TAXI AND OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
